Construction of diffusions
Annales scientifiques de l'Université de Clermont. Mathématiques, Volume 8 (1962) no. 2, p. 23-32
@article{ASCFM_1962__8_2_23_0,
     author = {Ito, Kiyosi},
     title = {Construction of diffusions},
     journal = {Annales scientifiques de l'Universit\'e de Clermont. Math\'ematiques},
     publisher = {UER de Sciences exactes et naturelles de l'Universit\'e de Clermont},
     volume = {8},
     number = {2},
     year = {1962},
     pages = {23-32},
     mrnumber = {288842},
     language = {en},
     url = {http://www.numdam.org/item/ASCFM_1962__8_2_23_0}
}
Ito, Kiyosi. Construction of diffusions. Annales scientifiques de l'Université de Clermont. Mathématiques, Volume 8 (1962) no. 2, pp. 23-32. http://www.numdam.org/item/ASCFM_1962__8_2_23_0/

[1] Kolmogorov, A.N. - Uber die analytischen Methoden in der Wahrsheinlichkeitsrechnung. Math. Ann. 104, 415-458 (1931). | MR 1512678 | Zbl 0001.14902

[2] Feller, W. - On second order differential operators. Ann. Math. 31 90-105 (1955). | MR 68082 | Zbl 0064.11301

[3] Ito, K. - Stochastic differential equations. Mem. Amer. Math. Soc. 4 (1951). | MR 40618 | Zbl 0054.05803

[4] Ito, K. and Mckean, H.P.Jr - Diffusion.

[5] Trotter, H. - A property of Brownian motion paths. I11. Jour. Math. 2, 425-433 (1958). | MR 96311 | Zbl 0117.35502

[6] Volkonski, V.A. - Random substitution of time in strong Markov processes. Th. Prob. Appl. 3 332-350 (1958). | MR 100919 | Zbl 0102.14004

[7] Mckean, H.P. Jr. and Tanaka, H. - Additive functionals of Brownian path. Mem. Univ. Kyoto, A. Math. 33, 479-506 (1961). | MR 131295 | Zbl 0100.34201

[8] Blumenthal, R.M., Getoor, R.K. and Mckean, H.P., Jr. - Markov processes with identical hitting distributions.

[9] Mckean, H.P., Jr. - Elementary solutions for certain parabolic differential equations.Trans. Amer. Math. Soc. 82, 519-548 (1956). | MR 87012 | Zbl 0070.32003

[10] Knight, F. - On the random walk and Brownian motion, to appear in Trans. Amer. Math. Soc. | MR 139211 | Zbl 0279.60057

[11] Bochner, S. - Harmonic analysis and the theory of probability, Berkeley, Univ. Cal. Press, 1955. | MR 72370 | Zbl 0068.11702